MathSciNet Relay Station
MathSciNet bibliographic data
MR1608317 11R58 (11R23 11R29)
Guo, Li; Shu, Linghsueh Class numbers of cyclotomic function fields. Trans. Amer. Math. Soc. 351 (1999), no. 11, 4445–4467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement